# SDR CKSA98197

- Difficulty date: February 28, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N870BX
- Make and model: Doug DC-8-63F
- Aircraft serial: 46036
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 3642974502
- Condition: Corroded
- Location: Bs 680
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE CPCP INSPECTION, FOUND CORROSION ON FRAME TO SPAR FITTING CENTER WING UPPER SKIN UNDER CUSP RIGHT SIDE STA680 X=-64.  REMOVED CORROSION IAW DC8 SRM 51-1-8, FOUND TO BE OUT OF LIMITS IAW DC8 SRM 53-2-0 FIG 1F.  REMOVED FITTING AND REPLACED WITH NEW FITTING IAW DC8 SRM 51-1-20D.  CORROSION TASK CARD NUMBER 2000-0551.  NON-ROUTINE NR 02199 TASK NR X0021.
